# SDR MZZA0500007

- Difficulty date: September 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 22,054 hours, 8,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLASHLIGHT INDICATOR DID NOT TEST DURING PREDEPARTURE TEST.  THE FORWARD RT EMERGENCY FLASHLIGHT BATTERY WAS REMOVED AND REPLACED IAW MM 25-60-00.
